# SDR DALA2016100507057

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 215 BETWEEN STRINGERS 15 AND 16L.   REPAIRED IAW ER/A 529431-REV A.
